Journal of the Society for Industrial and Applied Mathematics · 1964 · 29 citations · 1 references
EngineeringMechanical EngineeringPhysicsStructural DynamicsStructural EngineeringVibrationBeam TheoryBending Of BeamsRandom VibrationStructural VibrationTransverse VibrationVibration AnalysisBar VibrationBeam VibrationBeams VibrationRandom Vibration Of BeamsString VibrationVibrating BeamsVibrating StringsVibration Analysis Of Beams
Previous article Next article Random Transverse Vibrations of Elastic BeamsWilliam E. Boyce and Bruce E. GoodwinWilliam E. Boyce and Bruce E. Goodwinhttps://doi.org/10.1137/0112052PDFPDF PLUSBibTexSections ToolsAdd to favoritesExport CitationTrack CitationsEmail SectionsAbout[1] W. E. Boyce, Random vibration of elastic strings and bars, Proc. 4th U.S. Nat. Congr. Appl. Mech. (Univ. California, Berkeley, Calif., 1962), Vol. 1, Amer. Soc. Mech. Engrs., New York, 1962, 77–85 MR0152193 Google Scholar[2] B. E. Goodwin and , W. E. Boyce, The vibrations of a random elastic string: the method of integral equations, Quart. Appl. Math., to appear Google Scholar[3] L. Collatz, Eigenwert Probleme and ihre Numerische Behandlung, Chelsea, New York, 1948 Google Scholar[4] Wolfgan Sternberg, Die Entwicklung unstetiger Funktionen nach den Eigenfunktionen eines eindimensionalen Randwertproblems, Math. Z., 3 (1919), 191–208 10.1007/BF01292606 MR1544346 CrossrefGoogle Scholar[5] R. Courant and , D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953xv+561 MR0065391 0051.28802 Google Scholar[6] E. L. Ince, Ordinary Differential Equations, Longmans, Green and Co., London, 1927 Google Scholar[7] F. G. Tricomi, Integral equations, Pure and Applied Mathematics. Vol. V, Interscience Publishers, Inc., New York, 1957viii+238 MR0094665 0078.09404 Google Scholar Previous article Next article FiguresRelatedReferencesCited ByDetails Uncertainty Quantification for Atomistic Reaction Models: An Equation-Free Stochastic Simulation Algorithm ExampleYu Zou and Ioannis G. KevrekidisMultiscale Modeling & Simulation, Vol. 6, No. 4 | 11 January 2008AbstractPDF (1317 KB)Eigenfunctions of Random Eigenvalue Problems and Their Statistical PropertiesSIAM Journal on Applied Mathematics, Vol. 17, No. 6 | 17 February 2012AbstractPDF (527 KB)A “Dishonest” Approach to Certain Stochastic Eigenvalue ProblemsSIAM Journal on Applied Mathematics, Vol. 15, No. 1 | 13 July 2006AbstractPDF (873 KB)On the Realization of the Eigenvalues of Integral Equations whose Kernels are Entire or Meromorphic in the Eigenvalue ParameterSIAM Journal on Applied Mathematics, Vol. 14, No. 1 | 13 July 2006AbstractPDF (1506 KB) Volume 12, Issue 3| 1964Journal of the Society for Industrial and Applied Mathematics499-685 History Submitted:30 December 1963Published online:13 July 2006 InformationCopyright © 1964 Society for Industrial and Applied MathematicsPDF Download Article & Publication DataArticle DOI:10.1137/0112052Article page range:pp. 613-629ISSN (print):0368-4245ISSN (online):2168-3484Publisher:Society for Industrial and Applied Mathematics
1